# SDR CALA2015061600516

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 68,793 hours, 15,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED DUE TO ZERO HYD QTY ON LT HYD SYS.  SYS SHUTDOWN & EMER DECLARED.  NOSE WHEEL STEERING AFFECTED.  FOUND FWD FLEXIBLE LINE ON RT MLG DOWN LOCK ACTUATOR RUPTURED.  INSTALLED NEW MLG FLEX LINE, SERVICED HYDS, BLED SYS & PERFORMED OPERATION CHECKS OF ENG & ELEC PUMPS.  INSPECTED PRESS & CASE DRAIN MODULE DIFF PRESS IND IAW MM 29-11-00-201.  EXTENDED LEAK CHECKED GOOD.
